# SDR AALA201811089014

- Difficulty date: November 6, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 6,396 hours, 666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1160918
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN THE FIRST CLASS CABIN WILL NOT TURN OFF WHEN AIRCRAFT WAS SHUTDOWN.  CHECKED AND MAINTENANCE MESSAGE FAULT 45-16571, AND 42-01065. TROUBLESHOT IAW AMM 33-51-07.  REPLACED THE L1 WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT, SOFTWARE LOAD WAS ACCEPTED.
